# SDR 2006UALA01580

- Difficulty date: August 10, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 24,464 hours, 9,494 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR COMING FROM ROW 6.    FLIGHT ATTENDANT NOTED ELECTRICAL SMELL WHEN AIDING PASSENGER STOW BAGGAGE IN OVERHEAD BIN AT ROW 6.  ACCOMPLISHED INSPECTION OF CABIN INTERIOR.  PERFORMED MULTIPLE TESTS ON CIDS.  REPLACED SIDE WALL LIGHT AT ROW 6L AND SEVERAL READING LIGHTS PRECAUTIONARY.  RAN PACKS FOR BURN OUT.  INSPECTED GALLEY OVENS, COFFEE POTS, COFFEE HEATERS, CHECKED WATER HEATERS, AND OVERHEAD CB PANELS.  NO SMELL NOTED.
